Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Have dark skin on face. Used metasone plus cream and get cured, repeated again. Looking for cure

hai im palak from vijayawada..im suffering with dark skin on my face i have brownish skin ..i used metasone plus cream in previous year it gave a good result but when ever im stopping using that cream again im getting black skin ..doctor advised me not to use that product ..plss help me sir.. it became a heavy problem for me..for that reason im not getting married alsoo.. what can i do for getting a white skin... sir this is my big problem so take it serious and give a gud suggestion to me sir thank u.....................
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  2116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear bhargavi..,
Thanks for choosing HCM..,
Metasone plus contains steriod, intially will give good result.,
long term use will give roughness and darkness.,
(while U are stopping).., So it is steriodal withdrawal effect.,
Don't stop the Metasone plus suddenly..,
U tappers it, and switch over to the Moisturizing cream .,
in night times, Morning times SUNSCREEN LOTION mandatory.,
thanQ
Answered: Wed, 4 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor